New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Shalimar
New Member


Date Joined Oct 2008
Total Posts : 6
   Posted 10/9/2008 7:04 AM (GMT -7)   
Hi...I have been on depakote forever, and now with breakthru seizures I have been switched to ER 1000 my at bedtime.  This is a once a day dosing drug.  Needless to say I have been so LETHARGIC that my doc suggested taking 500 ER twice a day.  Is anyone doing this?  I'm afraid to try since this drug is designed to release once a day, and with splitting the dose feel I would be "layed out"!  No one has ever heard of this, even though he said he had 2 pt's dosing this way
 
Apprehensive
Shalimar confused

djdaz_1985
Veteran Member


Date Joined Jan 2006
Total Posts : 2408
   Posted 10/10/2008 4:30 AM (GMT -7)   
Hi there,

Im really sorry but I cant help you on this one as it is not something I have ever heard of. Thats not to say that it doesnt exist though. This is a slightly slower forum than the others so you might not get an instant response but there is probably someone out there who knows about it

Darren
Everyone has a guardian angel. They help pick you up when you fall, comfort you through your times of need and help you appreciate the times when things are going well.
 
"A gold medal is a wonderful thing. But if your not enough without it, you will never be enough with it." - Irvine Blitzer (John Candy) in Cool Runnings
 
Moderator - Epilepsy Forum
Co-Moderator - Depression Forum
 
Help support the forums so we can support you:  http://www.healingwell.com/donate
 


Shalimar
New Member


Date Joined Oct 2008
Total Posts : 6
   Posted 10/10/2008 6:41 AM (GMT -7)   

Thanks Darren....I tried to register on some other forums and being new to computers it was just too frustrating.  I can sit and wait for now.  Yes there is a slow release, but around the 16th hour there is a burst of the remaining particulates, and that is where my concerns lay with the blood levels and side effects.  Right now I have added on a very low dose of neurontin to compensate for dropping the ER to 750mg at bedtime.  Just a stop gate since the neurontin is also not a good drug for me.  My doc just deals with my paranoia  LOL she used to be my medical director when I was able to work.  I'm sure she gets frustrated.

 

Shalimar

PS I still feel we learn best from each other :-)


djdaz_1985
Veteran Member


Date Joined Jan 2006
Total Posts : 2408
   Posted 10/11/2008 5:45 AM (GMT -7)   
You are so right. Learning from each other is something we embrace and encourage here.
Everyone has a guardian angel. They help pick you up when you fall, comfort you through your times of need and help you appreciate the times when things are going well.
 
"A gold medal is a wonderful thing. But if your not enough without it, you will never be enough with it." - Irvine Blitzer (John Candy) in Cool Runnings
 
Moderator - Epilepsy Forum
Co-Moderator - Depression Forum
 
Help support the forums so we can support you:  http://www.healingwell.com/donate
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 2:42 AM (GMT -7)
There are a total of 2,731,994 posts in 300,980 threads.
View Active Threads


Who's Online
This forum has 151146 registered members. Please welcome our newest member, LadyCapricorn.
172 Guest(s), 2 Registered Member(s) are currently online.  Details
getting by, maria2016


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer